MathSciNet Relay Station
MathSciNet bibliographic data
MR2555198 (2010m:60184) 60G99 (60B20 60G07 60H05)
Pigorsch, Christian; Stelzer, Robert On the definition, stationary distribution and second order structure of positive semidefinite Ornstein-Uhlenbeck type processes. Bernoulli 15 (2009), no. 3, 754–773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement